Stochastic Navier-Stokes equations for compressible fluids

Dominic Breit, Martina Hofmanova

Research output: Contribution to journalArticle

17 Citations (Scopus)
59 Downloads (Pure)

Abstract

We study the Navier-Stokes equations governing the motion of an isentropic compressible fluid in three dimensions driven by a multiplicative stochastic forcing. In particular, we consider a stochastic perturbation of the system as a function of momentum and density. We establish existence of a so-called finite energy weak martingale solution under the condition that the adiabatic constant satisfies γ> 3/2. The proof is based on a four layer approximation scheme together with a refined stochastic compactness method and a careful identification of the limit procedure.
Original languageEnglish
Pages (from-to)1183–1250
Number of pages68
JournalIndiana University Mathematics Journal
Volume65
Issue number4
Publication statusPublished - 2016

Fingerprint Dive into the research topics of 'Stochastic Navier-Stokes equations for compressible fluids'. Together they form a unique fingerprint.

  • Cite this